MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII OPTICAL ACCESS SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII OPTICAL ACCESS SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTR73
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation, but lot number is provided.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: na (the units were not used in a clinical setting) event description: complaint 1 of 3: (b)(4).Complaint 2 of 3: (b)(4).Complaint 3 of 3: (b)(4).Plastic tab on cannula that is pushed in to remove seal housing broke upon demonstration please note, the units were not used in a clinical setting.The devices were used for several education tables as well as in-services held between 2/16/2025-5/01/2025.The demos took place at cleveland clinic.I only have one saved sterile packing that shows a lot number of 1533196 (material # for that lot is 101219401).Patient status: na (the units were not used in a clinical setting).
 
Event or Problem Description
Procedure performed: na (the units were not used in a clinical setting).Event description: plastic tab on cannula that is pushed in to remove seal housing broke upon demonstration please note, the units were not used in a clinical setting.The devices were used for several education tables as well as in-services held between 2/16/2025-5/01/2025.The demos took place at [hospital name].I only have one saved sterile packing that shows a lot number of 1533196 (material # for that lot is 101219401) additional information provided by applied medical representative on 16may2025: unsure whether the lot number of the devices that malfunctioned was the same as the sterile unit that is available.No procedure being performed during demonstration.No concomitant devices used during demonstration.Bend/break occurred on the obturator tabs.The bend/break was identified during demonstration of product.Patient status: na (the units were not used in a clinical setting).
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.A historical trend analysis and review of production records was performed, and no trends was identified.

Brand Name
KII OPTICAL ACCESS SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22027765
Report Number2027111-2025-00530
Device Sequence Number8123251
Product Code GCJ
UDI-Device Identifier00607915123680
UDI-Public(01)00607915123680
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCTR73
Device Catalogue Number101219401
Device Lot Number1533196
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown